Vol. 3, No. 3, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Gracefulness of families of spiders

Patrick Bahls, Sara Lake and Andrew Wertheim

Vol. 3 (2010), No. 3, 241–247
Abstract

We say that a tree is a spider if it has at most one branch point. We prove the existence of a family of graceful labelings for spiders all of whose legs are equal in length.

Keywords
graceful labeling, graph labeling, tree
Mathematical Subject Classification 2000
Primary: 05C78
Milestones
Received: 2 March 2009
Accepted: 25 July 2010
Published: 16 October 2010

Communicated by Jerrold Griggs
Authors
Patrick Bahls
University of North Carolina, Asheville
Department of Mathematics
CPO #2350
One University Heights
Asheville, NC 28804-8511
United States
Sara Lake
University of North Carolina, Asheville
Department of Mathematics
CPO #2350
One University Heights
Asheville, NC 28804-8511
United States
Andrew Wertheim
University of North Carolina, Asheville
Department of Mathematics
CPO #2350
One University Heights
Asheville, NC 28804-8511
United States